# SDR 2008UALA01490

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,721 hours, 9,719 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connector
- Condition: Bent
- Location: Epas Reservoir
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 4R DOOR EPAS RESERVOIR ELECTRIC PLUG PIN BENT.
